# SDR CALA2021041600480

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 41,848 hours, 14,667 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 6099
- Condition: Failed
- Location: Hor Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL BOTH CHANNELS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REPLACED RELAY R384 REF WDM 22-13-11 AND IPC 27-41-91-01. HAND CRANKED STAB FULL TRAVEL BOTH DIRECTIONS WITH NO NOTED BINDING.  RAN LIBRARY TESTS 60.30(ELEVATOR), 60.32 (SPEED/STAB TRIM) AND 60.35 (DUAL STAB). ELEVATOR AND DUAL STAB TESTS PASS WITH NO FAULTS. SPEED/STAB TRIM FAULTS AS FOLLOWS: 22-11167, 22-11173 ADD EMP:U187422 FAILURES/FAULTS. TEST. SWAPPED FLIGHT CONTROL COMPUTERS AND RERAN TESTS WITH NO AND 22-11181. SAME FAULTS NOTED WHEN ACCOMPLISHING LAND VERIFY RETURNED FCC ,B TO ORIGINAL POSITION AND INSTALLED REPLACEMENT COMPLETED REF AMM 22-11-33. LRU REPLACEMENT TEST FOR BOTH A AND FCC IN A POSITION REF AMM 22-11-33. SOFTWARE VERIFICATION SPEED/STAB CHAN A HAD TO CYCLE 3 PHASE STAB TRIM BREAKER C849 TO B FCC PASSED REF AMM 22-11-33. DURING LAND VERIFY TEST 49.32 R850 STAB INTERLOCK RELAY REF AMM 27-41-98. GET STAB TO MOVE ELECTRICALLY. AFTER CONSULTING WITH TOMC AND TECH SUPPORT RECOMMEND REPLACEMENT OF STAB TRIM MOTOR. REPLACED SEE LOG PAGE 6150357 FOR ADDITIONAL WORK ACCOMPLISHED ADD EMP:U187422 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1171374  SN OFF 6099 MOTOR, STAB, HO  OFF 29-2741-9-0011 6099 ON 29-2741-9-0011 5720
